# SDR IPXA1569028

- Difficulty date: August 14, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, DENT ON INNER FLANGE OF ACB FRAME BS 1260, RBL 28, WL 157.     REPAIRED FRAME IAW ATS ER 11-04002.
